Journal article

Decomposition of supermartingales indexed by a linearly

  • Cassese, Gianluca Istituto di finanza (IFin), Facoltà di scienze economiche, Università della Svizzera italiana, Svizzera
    2007
Published in:
  • Statistics & probability letters. - Elsevier. - 2007, vol. 77, no. 8, p. 795-802
English We prove a version of the Doob Meyer decomposition for supermartingales with a linearly ordered index set.
Language
  • English
Classification
Economics
License
License undefined
Identifiers
Persistent URL
https://susi.usi.ch/usi/documents/318134
Statistics

Document views: 14 File downloads:
  • cassese_SPL_2007.pdf: 4